| Model Number |
HY2V10R33 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the priming of a custom tubing pack, a laceration was noticed in the recirculation line.There was also a crack in the same location.The recirculation line was described as damaged.The size of the crack was noted.It was confirmed that a complete crack occurred.There was no damage to the packaging or other devices in the same shipment.The device was replaced.There was no patient involved.
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that the same leak did not appear in multiple packs but the customer will keep a lookout.There was no visible air in the system/tubing.As they were priming and had positive pressure, there was a leak through the laceration.The leak occurred on the recirculation line that is built into and comes off the top of the oxygenator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.